# SDR AALA200910556

- Difficulty date: December 15, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DIAMOND DOUBLER (DELTA PLATE) STATION 1338 AT LONGERON 30.  REMOVED DIAMOND DOUBLER AND INSTALLED A SERVICEABLE DOUBLER PER SRM 51-01.
